# SDR QXEA2017032100137

- Difficulty date: March 2, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 CORRODED.  REMOVED AND REPLACED IAW SRM 51-42-05-02, 51-40-15-02 AND DWG 85328201 REV D.
